Article Text

Download PDFPDF

Recurrent aseptic meningitis due to different non-steroidal anti-inflammatory drugs including rofecoxib
Free
  1. M L Ashwath,
  2. H P Katner
  1. Department of Internal Medicine, Mercer University School of Medicine, Macon, Georgia
  1. Correspondence to:
 Dr Ashwath;
 Mahi_Lakshmi{at}yahoo.com

Abstract

Aseptic meningitis can be caused by viruses, drugs, and connective tissue disorders. The most common drugs causing it include antibiotics like trimethoprim-sulfamethoxazole, non-steroidal anti-inflammatory drugs (NSAIDs), intravenous immunoglobulins, intrathecal agents, vaccines, and monoclonal antibodies. A patient who had aseptic meningitis from three different NSAIDs including rofecoxib is presented.

  • non-steroidal anti-inflammatory drugs
  • adverse drug reaction
  • rofecoxib
  • COX, cyclo-oxygenase
  • DIAM, drug induced aseptic meningitis
  • NSAIDs, non-steroidal anti-inflammatory drugs

Statistics from Altmetric.com

Footnotes

Request Permissions

If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.